# SDR UALA2010060101882

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 64,649 hours, 24,311 cycles
- Engine: Pwa PW2040
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK LT WING AREA OF NR 3 SPOILER PCA.  FOUND INSP PLUG LEAKING. REPLACED O-RING, PLUG LOCATION IS ABOVE BRAKE RELEASE FOR ACTUATOR. IT IS SAFETIED TO RELEASE. LEAK CHECK GOOD. CYCLED SPOILERS SEVERAL TIMES FOR OPS OK FOR SERVICE.
